On the Cauchy problem, with data given on a curve of degenerate type, for a hyperbolic equation
Differencialʹnye uravneniâ, Tome 2 (1966) no. 1, pp. 125-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_1_a7,
author = {S. A. Tersenov},
title = {On the {Cauchy} problem, with data given on a curve of degenerate type, for a hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {125--130},
year = {1966},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_1_a7/}
}
S. A. Tersenov. On the Cauchy problem, with data given on a curve of degenerate type, for a hyperbolic equation. Differencialʹnye uravneniâ, Tome 2 (1966) no. 1, pp. 125-130. http://geodesic.mathdoc.fr/item/DE_1966_2_1_a7/